MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Death
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away for an unknown reason.
 
Additional Manufacturer Narrative
Block b2: approximate date provided.Patient passed away (b)(6) 2023.Block b3: approximate date provided based on block b2.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient passed away for an unknown reason.Additional information was received that the patients death was not device or procedure related.
 
Additional Manufacturer Narrative
Block b2: approximate date provided.Patient passed away on (b)(6) 2023.Block b3: approximate date provided based on block b2.

Brand Name
LINEAR 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17775728
Report Number3006630150-2023-05679
Device Sequence Number18014980
Product Code LGW
UDI-Device Identifier08714729789703
UDI-Public08714729789703
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/29/2024
Device Model NumberSC-2352-50E
Device Catalogue NumberSC-2352-50E
Device Lot Number7076691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age78 YR
Patient SexFemale